MathSciNet Relay Station
MathSciNet bibliographic data
MR1302726 05C20 (05C75)
Harju, T.; Rozenberg, G. Reductions for primitive $2$-structures. Special Anniversary Issue: 20th volume of Fundamenta Informaticae. Fund. Inform. 20 (1994), no. 1-3, 133–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement